bibtype J - Journal Article
ARLID 0504582
utime 20240103222020.5
mtime 20190516235959.9
SCOPUS 85044862583
WOS 000450287700007
DOI 10.1016/j.fss.2018.03.016
title (primary) (eng) A sufficient condition of equivalence of the Choquet and the pan-integral
specification
page_count 6 s.
media_type P
serial
ARLID cav_un_epca*0256642
ISSN 0165-0114
title Fuzzy Sets and Systems
volume_id 355
volume 1 (2019)
page_num 100-105
publisher
name Elsevier
keyword Monotone measure
keyword Choquet integral
keyword Pan-integral
keyword (M)-property
author (primary)
ARLID cav_un_auth*0258953
share 30
name1 Ouyang
name2 Y.
country CN
author
ARLID cav_un_auth*0348640
share 40
name1 Li
name2 J.
country CN
garant K
author
ARLID cav_un_auth*0101163
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
full_dept Department of Econometrics
share 30
name1 Mesiar
name2 Radko
institution UTIA-B
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
source
url http://library.utia.cas.cz/separaty/2019/E/mesiar-0504582.pdf
source
url https://www.sciencedirect.com/science/article/pii/S0165011418301246
cas_special
abstract (eng) In this note, we continue to investigate the relationship between the Choquet integral and the pan-integral on infinite space. We will show that the (M)-property of monotone measures is a sufficient condition that the Choquet integral coincides with the pan-integral. In this discussion, the spaces are not restricted to be finite, thus the previous results obtained in finite space are further generalized and developed. A characteristic of the (M)-property of monotone measures is also presented.
result_subspec WOS
RIV BA
FORD0 10000
FORD1 10100
FORD2 10103
reportyear 2020
num_of_auth 3
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0297075
confidential S
mrcbC86 1 Article Computer Science Theory Methods|Mathematics Applied|Statistics Probability
mrcbC91 C
mrcbT16-e COMPUTERSCIENCETHEORYMETHODS|MATHEMATICSAPPLIED|STATISTICSPROBABILITY
mrcbT16-j 0.674
mrcbT16-s 1.062
mrcbT16-B 52.097
mrcbT16-D Q2
mrcbT16-E Q4
arlyear 2019
mrcbU14 85044862583 SCOPUS
mrcbU24 PUBMED
mrcbU34 000450287700007 WOS
mrcbU63 cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 355 č. 1 2019 100 105 Elsevier